# SDR AALA201903063003

- Difficulty date: March 3, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 14,985 hours, 7,129 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE R1 DOOR DAMPENER BOTTLE PRESSURE LOW.  SERVICED THE BOTTLE.
